# SDR 2006UALA02355

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTING AT EXIT SIGN LEFT AND RIGHT SIDES INOP.   REPLACED BATTERY SUPPLY.
